| Model Number |
N/A |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
03/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
P1008 - posterior capsule tear - issue: on 03/20/2023 while on site, (lls5124) there was a posterior capsule tear on last quadrant of cataract removed during procedure id 715.
Additional Manufacturer Narrative
Measure: this issue only impacted this specific device.Analyze: cas, jessica byer reviewed the open call for lls5124: case #715- centration was good with suction holding throughout the procedure.Minimal patient movement is noted throughout.Capsulotomy begins in frame #3 with full breakthrough in frame #7.Lens fragmentation begins in frame # 13 and completed in frame #27.Both capsulotomy and lens fragmentation were completed without issue.Root cause: minor patient eye movement could contribute to a weakened treatment to the capsulotomy.Surgical techniques could cause additional stress to capsulotomy with incision placement.Laser functioned as designed.Patient required mo additional treatment and is doing well post operatively.